MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X1 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X1 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306616
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle sftygld 25x1 rb mck pulled out of the hub.The following information was provided by the initial reporter: material # 306616 batch # 5045756.Rcc received a complaint via email.After administering the injection into the deltoid of a patient, the medical assistant attempted to remove the needle from the arm to put it into sharps.The needle became detached from the luer lock and safety, leaving the needle in the patients arm and the prefilled syringe and luer lock portion of the syringe intact.She was able to remove the needle from the patient.The patient did not experience any adverse events.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr 13764773 follow up for device evaluation.It was reported the needle became detached from the luer lock and safety.To aid in the investigation, one sample with an opened packaging blister and one photograph was received for evaluation by our quality team.Visual examination of the returned device found the needle absent from the hub.Approximately 300 degrees of the hub orifice circumference was covered with epoxy.The photograph corroborated the condition observed on the sample.No additional defects or imperfections were noted.This condition could occur in the event of a jam at the cannulator.A device history record review was completed for material number 306616, lot 5045756.The review confirmed that all required visual inspections were performed per specification, with no quality notifications related to the reported condition.The lot was inspected and accepted in accordance with the inspection control plan and released for shipment.Device histories for the needle component lots used to manufacture this batch were also reviewed, no documentation of this defect type was identified during the production runs of those lots.To date, no other similar events have been reported for this lot.Based on the investigation, including analysis of the returned sample and the photograph, the customer reported symptom is confirmed.

Brand Name
BD NEEDLE SFTYGLD 25X1 RB MCK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23936956
Report Number1213809-2025-00801
Device Sequence Number13164498
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number5045756
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown